# SDR SWIA2020031049248

- Difficulty date: February 3, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTING BRACKET/BRIDGE FOR CANOE PANEL 697AB IS CRACKED.   (C CHECK) RO 3/7/2020    INSTALLED NEW CONNECTING BRACKET TO CANOE PANEL # 697AB AS REQUIRED PER REF: CRJ200 SRM.
